RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1991, Number 7, Pages 3–8 (Mi ivm5109)  

This article is cited in 1 scientific paper (total in 1 paper)

Relaxation of constraints in multi-objective problems

E. G. Belova, A. G. Chentsovb

a Chelyabinsk
b Sverdlovsk

Full text: PDF file (447 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1991, 35:7, 1–5

Bibliographic databases:

UDC: 519.6
Received: 04.10.1989
Revised: 03.09.1990

Citation: E. G. Belov, A. G. Chentsov, “Relaxation of constraints in multi-objective problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, no. 7, 3–8; Soviet Math. (Iz. VUZ), 35:7 (1991), 1–5

Citation in format AMSBIB
\Bibitem{BelChe91}
\by E.~G.~Belov, A.~G.~Chentsov
\paper Relaxation of constraints in multi-objective problems
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1991
\issue 7
\pages 3--8
\mathnet{http://mi.mathnet.ru/ivm5109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1157530}
\zmath{https://zbmath.org/?q=an:0774.90067}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1991
\vol 35
\issue 7
\pages 1--5


Linking options:
  • http://mi.mathnet.ru/eng/ivm5109
  • http://mi.mathnet.ru/eng/ivm/y1991/i7/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, “On the correct extension of a problem of selecting the probability density under constraints on a system of mathematical expectations”, Russian Math. Surveys, 50:5 (1995), 1065–1084  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:110
    Full text:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019